Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at

Article Information
Title:A Token-Passing Variable Buffer Model For A Double-Layered Hierarchical WDM All-Optical Network
Auhtor(s): Elok Robert Tee ,A. K. Ramani,S. Selvakennedy ,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:11, No 1
Keywords:semi-Markov process, All optical network, Piggybacked token-passing, Performance evaluation, Wait time, Queue length
Abstract:Presents a hierarchical all-optical network, employing wavelength division multiplexing for multiple channel transmission. A double-layered network with multiple sub-network implementation which provides for spatial wavelength reuse is considered. The piggybacked token-passing medium access protocol as a fair and non-contentious access scheme is studied for performance. The average delay in getting access to the network medium is determined from the semi-Markov process. The performance of the protocol model design with variable buffer sizes of the transmitter is analysed. It is shown from the double-layered hierarchical network that alternative route for data transmission can be implemented to improve on performance.

Volume Listing